MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTECH SAS ROSA ONE BRAIN; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number N/A
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the instrument is not able to be returned.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the doctor attempted marker registration and received an rms higher than usual.After verification, the anatomical markers and one fiducial marker appeared shifted.Marker registration was attempted a 2nd time with similar results.It appeared the front right frame pin had become loose on the patient after the initial airo ct scan.The image showed the pin on the edge of bone.The pin was repositioned, a new airo ct scan was taken, and marker registration was performed a 3rd time.Registration appeared more acceptable and normal.The lead inaccuracy on the left was left by the surgeon.The lead on the right was adjusted due to concern of side effects.A delay of 45 minutes was recorded.The case continued and a post scan of the l gpi was taken showing an error of 1.5mm posterior lateral.A scan of the r gpi was taken showing an error of 1.5mm posterior medial.This right lead was moved creating another 20-minute delay.No negative patient impact was reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: d4; g1-2; h2; h3; h4; h6.It is noted for udi in d4 and h4 have different manufacturing dates.Manufacturing date in h4 reflects the last software revision.Manufacturing date in udi reflects the devices manufacturing date.A full analysis of the data logs was performed.The logs did not confirm an inaccuracy or the inaccurate position of the pin during registration.The distance between the entry points of the placed electrodes and the planned entry points were analyzed on the post-op ct-bone exams.The average deviation for all electrodes were under the system¿s 2mm specification limit.Marker registration was performed four times, all of which had acceptable results (<1mm).However, it was identified the registration verification was not performed correctly, and the user validated high registration verification errors, which is not advised.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.The rosa one brain application user manual provides information on the methods for registration and warns user that registration error can cause inaccuracies in section 2.4.1 (registration methods).Section 4.6 (registration) details the procedure to perform a registration and verification.A summary of the investigation was sent to the complainant conveying proper surgical technique and use of the device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ROSA ONE BRAIN
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21091419
Report Number3009185973-2025-00001
Device Sequence Number18323243
Product Code HAW
UDI-Device Identifier03760244032492
UDI-Public(01)03760244032492(11)191128
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K214065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberROSAS00203
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer04/11/2025
07/23/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date04/25/2025
07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown